全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:... T. V. Koval’chuk , V. V. Mohyl’ova , O. M. Stanzhyts’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2018, Vol.70 (2), pp.232-242
摘要:We study the application of the method of averaging to the problems of optimal control over functional differential equations. The procedure of averaging allows one to replace the original problem by the problem of optimal control over a system of ordinary differential equations....
作者:L. M. Klopotyuk , V. V. Mohyl’ova , O. O. Misyats’
来源:[J].Nonlinear Oscillations(IF 0.085), 2005, Vol.8 (1), pp.26-43
摘要:Abstract(#br)We present conditions under which global solutions of linear difference equations with deviating argument are solutions of ordinary difference equations.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×